MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC201000
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code c19 ¿ a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2009, the patient underwent endovascular repair of an abdominal aortic aneurysm using a gore® excluder® aaa endoprosthesis (trunk-ipsilateral leg) and a gore® excluder® aaa endoprosthesis (contralateral leg component).On (b)(6) 2025, the patient required endovascular reintervention to address both a type 1a and type 1b endoleak contributing to aneurysm enlargement, with the aneurysm sac measuring 10cm at the time of reintervention.The procedure included embolization of the left internal iliac artery, then distal extension of the left limb with a gore® excluder® aaa endoprosthesis (contralateral leg component) into the left external iliac artery in order to treat the type 1b endoleak, and placement of endo anchors at the proximal end of the trunk to resolve the type 1a endoleak.It was reported that the endoleaks were attributed to degeneration of the arteries distal to the previously implanted grafts.The patient tolerated the procedure without complications.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
brittany pettengill
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23991809
Report Number3007284313-2026-04507
Device Sequence Number10398542
Product Code MIH
UDI-Device Identifier00733132610037
UDI-Public(01)00733132610037(17)120831
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Catalogue NumberPXC201000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age88 YR
Patient SexMale